MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 4

TELEFLEX MEDICAL LMA SUPREME SIZE 4
Catalog Number 175040
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "cuff leak during use on patient".Additional information has been requested from the account.
 
Additional Manufacturer Narrative
(b)(4).The complaint was concluded as not confirmed as the root cause is "undetermined".The issued was unable to be identified.No complaint samples were returned for further evaluation / investigation.
 
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint of cuff leak was confirmed based upon the investigation of the sample received.Functional testing identified a leakage on the balloon area of the returned sample.A device history record review was performed, and no relevant findings were identified.The root cause of this issue was determined to be manufacturing related.Further investigation has been initiated under teleflex quality systems to evaluate this issue.
 
Event or Problem Description

Brand Name
LMA SUPREME SIZE 4
Common Device Name
LMA SUPREME
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY (M) SDN. BHD
lot 19 , jalan hi-tech 3
zon industri fasa 1, kulim hi-tech park
kulim kedah 09090
MY   09090
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19297346
Report Number3009307931-2024-00013
Device Sequence Number20297453
Product Code CAE
UDI-Device Identifier05060112310829
UDI-Public05060112310829
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/06/2026
Device Catalogue Number175040
Device Lot Number11F23B0087
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer05/24/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown